# SDR ASOA2014101511419

- Difficulty date: September 17, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 29,608 hours, 20,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAX DOOR AFT DRAG ANGLE.   REMOVED PAX DOOR AFT DRAG ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.  LOCATED DRILLED AND INSTALLED NEW DRAG ANGLE IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01.  MAJOR REPAIR.
